# SDR HYIA524CARMLG

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 25,140 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH16
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

CREW REPORTED RT MAIN LANDING DOWNLOCK LIGHT FAILED TO ILLUMINATE ON APPROACH. PERFORMED GEAR EXTENSION, WILL NOT EXTEND HY, LANDING WITH DEFECTIVE GEAR CHECKLIST.  PERFORMED EMERGENCY GEAR EXTENSION, STILL NO DOWNLOCK INDICATION. DECLARED EMERGENCY, LANDING WAS UNEVENTFUL.  MX PERFORMED MULTIPLE GEAR SWINGS, COULD NOT DUPLICATE DISCREPANCY. R & R RT MLG ACTUATOR AS A PRECAUTIONARY MEASURE. ACFT RELEASED BACK TO SERVICE.
